# SDR AALA202205315183

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737
- Aircraft serial: 33342
- Aircraft time: 16,259 hours, 6,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE IS INOPERATIVE. WILL UNLATCH DOOR WHEN RAISED, BUT NOT LOWERED. REMOVED AND REPLACED FORWARD LAVATORY DOOR HANDLE ASSEMBLY AS NECESSARY.
